RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1986, Volume 20, Issue 1, Pages 89–90 (Mi faa1264)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Asymptotic expansion of the spectral function of the Hill operator

D. Schenk, M. A. Shubin


Full text: PDF file (219 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1986, 20:1, 78–79

Bibliographic databases:

UDC: 517.944
Received: 27.07.1984

Citation: D. Schenk, M. A. Shubin, “Asymptotic expansion of the spectral function of the Hill operator”, Funktsional. Anal. i Prilozhen., 20:1 (1986), 89–90; Funct. Anal. Appl., 20:1 (1986), 78–79

Citation in format AMSBIB
\Bibitem{SchShu86}
\by D.~Schenk, M.~A.~Shubin
\paper Asymptotic expansion of the spectral function of the Hill operator
\jour Funktsional. Anal. i Prilozhen.
\yr 1986
\vol 20
\issue 1
\pages 89--90
\mathnet{http://mi.mathnet.ru/faa1264}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=831063}
\zmath{https://zbmath.org/?q=an:0626.34064}
\transl
\jour Funct. Anal. Appl.
\yr 1986
\vol 20
\issue 1
\pages 78--79
\crossref{https://doi.org/10.1007/BF01077328}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986E405500021}


Linking options:
  • http://mi.mathnet.ru/eng/faa1264
  • http://mi.mathnet.ru/eng/faa/v20/i1/p89

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Denisov, “The Equiconvergence Problem for a One-Dimensional Schrödinger Operator with a Uniformly Locally Integrable Potential”, Funct. Anal. Appl., 34:3 (2000), 216–218  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:156
    Full text:56
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019